MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 60-01-00
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H10: livanova deutschland manufactures the centrifugal pump system with tubing clamp.The incident occurred in (b)(6).A livanova field service representative was dispatched to the facility to investigate the device and could not reproduce the reported issue, after testing the device for 45 minutes.Issue could be reproduced only after pinched the tubing on centrifugal pump system; following release of pinched tubing normal flow was reached.Centrifugal pump system worked properly.Subsequent functional verification testing was completed without issues and the unit was returned to service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that there was a flow dropping on centrifugal pump system when rotation per minute (rpm) was at its maximum.The issue occurred during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
H10: complaints database analysis revealed no similar event since unit installation in 2016.Based on the collected data and since the event occurred only once at the customer site, a hardware failure of the centrifugal pump system as well as the flow sensor/module can be excluded.Most likely the root cause of the flow reduction was due to a specific condition related to procedure, and not device-related.
 
Event or Problem Description
See initial report.

Brand Name
CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key16767219
Report Number9611109-2023-00178
Device Sequence Number3252797
Product Code DWA
UDI-Device Identifier04033817900931
UDI-Public(01)04033817900931(11)160624
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K032213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-01-00
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown